# SDR CALA2024020500324

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: D5347715321200
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TORSION BOX COVERSHEET CORRODED.  REMOVED AND REPLACED AFT CARGO TORSION BOX COVER SHEET AND THRES HOLD SHEET IAW A319 SRM 51-72-11-911-001 AND SRM 51-72-11-911-00 2.
